Jensen’s and Hermite–Hadamard’s Type Inequalities for Lower and Strongly Convex Functions on Normed Spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Nikodem, K (2018) Jensen’s and Hermite–Hadamard’s Type Inequalities for Lower and Strongly Convex Functions on Normed Spaces. Bulletin of the Iranian Mathematical Society, 44 (5). 1337 - 1349. ISSN 1017-060X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37809
DOI https://doi.org/10.1007/s41980-018-0095-9
Official URL https://link.springer.com/article/10.1007/s41980-0...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Jensen’s inequality; Hermite–Hadamard inequality; strongly convex functions; lower convex function
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login